# SDR ASOA201101885

- Difficulty date: October 8, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 15,606 hours, 14,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT 2ND FROM FRONT INOPERATIVE.  RELAMPED CABIN CEILING EMERGENCY LIGHT 2ND FROM FRONT AS REQUIRED.  OPS CK GOOD IAW AMM 33-51-00.
